Safety Alerts & Recalls
What does this mean?
This recall should be taken seriously since exposure to leaking fentanyl gel can increase the amount of fentanyl absorbed by the skin, and potentially lead to life-threatening consequences. These consequences can include difficulty breathing, and low blood pressure. Patients may also experience increased drowsiness or impaired judgment.
If you are or someone you care for is using 75 mcg/hr Fentanyl Transdermal System patches, check the box or foil pouch to find out who it was made by and what lot number is printed on the box or pouch. If your patches are made by Watson Laboratories, and the lot number printed on it matches Lot Number 92461850, you should call 800-668-4391, Monday through Friday, 8:00 a.m.-5:00 p.m. EDT, for instructions on how to return the affected product - or you can return them to your pharmacy to examine and possibly exchange.
If you are not sure who has made your patches, or cannot find a lot number, please take your patches to your pharmacist for them to check as soon as possible. If you have medical questions or any other questions about the recall, you should contact your physician, pharmacist, or other health care provider.
Recall - single lot of Watson brand 75 mcg/hr Fentanyl Transdermal System patches
Watson Pharmaceuticals, Inc has voluntarily recalled a single lot of 75 mcg/hr Fentanyl Transdermal System patches.
The recalled patches, manufactured by Watson Laboratories, Inc, are from Lot Number 92461850, and have an expiration date of August 31, 2009. A small number of patches from this lot number were leaking fentanyl gel which may expose patients or caregivers directly to fentanyl gel.
No other strengths or lots were affected and the company does not anticipate any product shortages as a result of this recall.
For more information please visit: more information here